# SDR CWQR20130311018

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 5,337 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0706
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE WERE PREFORMING A PRODUCT IMPROVEMENT (REPLACEMENT OF DUCT ASSY 6914070-67) WE NOTICED THAT THE HEAT EXCHANGER SIDE PLATE HAD 1 CRACKS ABOUT .40" LONG.  A NEW HEAT EXCHANGER WAS INSTALLED.  WE PREFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.  THIS CONDITION HAS ALSO BEEN REPORTED TO UNDER SCR  651875.
